Advances in Pure Mathematics

Vol.3 No.9A(2013), Paper ID 40323, 6 pages

DOI:10.4236/apm.2013.39A1002

 

Hausdorff Dimension of Multi-Layer Neural Networks

 

Jung-Chao Ban, Chih-Hung Chang

 

Department of Applied Mathematics, National Dong Hwa University, Hualien, Taiwan
Department of Applied Mathematics, Feng Chia University, Taichung, Taiwan

 

Copyright © 2013 Jung-Chao Ban, Chih-Hung Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Ban and C. Chang, "Hausdorff Dimension of Multi-Layer Neural Networks," Advances in Pure Mathematics, Vol. 3 No. 9A, 2013, pp. 9-14. doi: 10.4236/apm.2013.39A1002.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.